# SDR CALA0400296

- Difficulty date: March 30, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 15,682 hours, 5,032 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pin
- Part number: 180A16122
- Condition: Corroded
- Location: Rt Hor Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT HORIZONTAL STABILIZER MID MOUNT PIN CORRODED.  THE PIN WAS REMOVED AND REPLACED IAW EA 5510-01696, STEP 10-13.
